Workshop on system integration of highly granular and thin vertex detectors

Europe/Zurich
Mont Sainte Odile

Mont Sainte Odile

Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
Description
The purpose of the workshop is to bring together people working in the design of ultra-light vertex and tracking detectors based on monolithic pixel sensors, namely CMOS Pixel Sensors.
The workshop will address topics of sensor R&D and sensor integration, namely the design of ultra-light ladders, cooling, related DAQ and FEE. Moreover, questions of radiation tolerance and device simulation may be discussed.
One session concludes the EU-FP7 HadronPhysics2 research activity "Ultra-light silicon tracking and vertex detection systems" (http://hadronphysics2.eu, http://ulisi-wiki.gsi.de).
The workshop should serve to exchange experiences and to search for synergies between the different vertex detector projects as carried out for example at CBM and STAR. It will take place at the monastery at the Mont Sainte-Odile close to Strasbourg / France.

Organising committee:
M. Deveaux, I. Fröhlich, J. Stroth, M.Winter
Conference secretary:
M. Frey, Tel: +49 69 798 47023, Mail: Frey@atom.uni-frankfurt.de
Local support team:
J. Baudot, N. Chon-Sen, A. Geromitsos, C. Hu-Guo, S. Senyukov, G. Voutsinas, M. Winter
Participants
  • Angelo Rivetti
  • Artemios Geromitsos
  • Auguste Guillaume Besson
  • Christian Müntz
  • Christina Dritsa
  • Christine Hu-Guo
  • Christoph Schrader
  • Claude Colledani
  • Dennis Doering
  • Dulinski Wojciech
  • elke-caroline Aschenauer
  • Flemming Videbaek
  • Gilles CLAUS
  • Howard Wieman
  • Ingo Fröhlich
  • Jan Michel
  • Jerome Baudot
  • Joachim Stroth
  • Johann Heuser
  • Kai-Thomas Brinkmann
  • Leo Greiner
  • Luciano Musa
  • Marc Winter
  • Mathieu Goffe
  • Michael Deveaux
  • Michal KOZIEL
  • Michal Szelezniak
  • Nathalie CHON-SEN
  • Samir Amar-Youcef
  • Serhiy Senyukov
  • Stephane Bouvier
  • Tobias Tischler
  • Wojciech Dulinski
  • Ye Yuan
  • Yorgos Voutsinas
  • Zhonghua Qin
    • 4:00 PM 6:00 PM
      Registration Salle Tilleul

      Salle Tilleul

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
    • 6:00 PM 7:00 PM
      Welcome reception Salle Tilleul

      Salle Tilleul

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
    • 7:00 PM 9:00 PM
      Dinner 2h Dining Room

      Dining Room

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
    • 9:15 AM 9:30 AM
      Conference Welcome Salle Tilleul

      Salle Tilleul

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
      Convener: Joachim Stroth (Goethe-Universität)
    • 9:30 AM 11:00 AM
      Project summary talks Salle Tilleul

      Salle Tilleul

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
      Convener: Marc Winter (Institut Pluridisciplinaire Hubert Curien (IPHC))
      • 9:30 AM
        The STAR-HFT 45m
        Speaker: Flemming Videbaeck
        Slides
      • 10:15 AM
        The CBM Micro Vertex Detector 45m
        Speaker: Joachim Stroth (Goethe-Universität)
        Slides
    • 11:00 AM 11:30 AM
      Coffee break 30m
    • 11:30 AM 1:00 PM
      Project summary talks Salle Tilleul

      Salle Tilleul

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
      Convener: Michael Deveaux (University Frankfurt)
      • 11:30 AM
        The PANDA Micro Vertex Detector 45m
        Speaker: Kai-Thomas Brinkmann (Bonn University)
        Slides
      • 12:15 PM
        The ALICE-ITS 45m
        Speaker: Luciano Musa (CERN)
        Slides
    • 1:00 PM 2:30 PM
      Lunch 1h 30m Dining Room

      Dining Room

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
    • 2:30 PM 4:00 PM
      Status of Sensor R&D Salle Tilleul

      Salle Tilleul

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
      Convener: Joachim Stroth (Goethe-Universität)
      • 2:30 PM
        STAR-ALICE-CBM sensors 45m
        Speaker: Marc Winter (Institut Pluridisciplinaire Hubert Curien (IPHC))
        Slides
      • 3:15 PM
        Radiation Tolerance of CMOS Pixel Sensors 45m
        Speaker: Michael Deveaux (Goethe University Frankfurt)
        Slides
    • 4:00 PM 4:30 PM
      Coffee break 30m
    • 4:30 PM 6:20 PM
      Sensor readout and FEE
      Convener: Joachim Stroth (Goethe-Universität)
      • 4:30 PM
        The STAR-PXL read-out system 45m
        Speaker: Leo Greiner (Lawrence Berkeley National Laboratory)
        Slides
      • 5:15 PM
        The PANDA-HPS read-out system 20m
        Speaker: Angelo Rivetti
        Slides
    • 7:00 PM 8:30 PM
      Dinner 1h 30m Dining Room

      Dining Room

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
    • 9:00 AM 10:30 AM
      Mechanics and cooling
      Convener: leo greiner (Lawrence Berkeley National Laboratory)
      • 9:00 AM
        Ultra-light pixellated systems 30m
        Speaker: Jerome Baudot (Institut Pluridisciplinaire Hubert Curien (IPHC))
        Slides
      • 9:30 AM
        STAR-PXL mechanical integration and cooling 30m
        Speaker: Howard Wieman (Lawrence Berkeley National Lab)
        Slides
      • 10:00 AM
        CBM-MVD, mechanical integration and cooling 30m
        Speaker: Tobias Tischler (Goethe University Frankfurt)
        Slides
    • 10:30 AM 11:30 AM
      Coffee break 1h
    • 11:30 AM 12:15 PM
      Electrical integration and powering
      Convener: Jerome Baudot (Institut Pluridisciplinaire Hubert Curien (FR))
      • 11:30 AM
        The LV-system of the STAR-PXL 25m
        Speaker: Michal Szelezniak (Lawrence Berkeley National Laboratory)
        Slides
      • 11:55 AM
        A latch-up protected power supply for the CBM-MVD 20m
        Speaker: Michal Koziel (Goethe Universty Frankfurt)
        Slides
    • 12:15 PM 2:00 PM
      Lunch 1h 45m Dining Room

      Dining Room

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
    • 2:00 PM 3:00 PM
      Detector simulation tools Salle Tilleul

      Salle Tilleul

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
      Convener: Joachim Stroth (Goethe-Universität)
      • 2:00 PM
        The CBM sensor digitizer 30m
        Speaker: Christina Dritsa
        Slides
      • 2:30 PM
        The AIDA-SALAT simulator 30m
        Speaker: Auguste Guillaume Besson (Institut Pluridisciplinaire Hubert Curien (IPHC)-Inst. Nat. Phys)
        Slides
    • 3:00 PM 3:30 PM
      Coffee break 30m
    • 3:30 PM 4:50 PM
      DAQ-Systems
      Convener: Ingo Fröhlich (Goethe-University)
      • 3:30 PM
        The TRB-NET, a DAQ system for the CBM-MVD 30m
        Speaker: Jan Michel (Goethe University Frankfurt)
        Slides
      • 4:00 PM
        The CBM-MVD read-out system 20m
        Speaker: Christoph Schrader (Goethe University Frankfurt)
        Slides
      • 4:20 PM
        The DAQ of the AIDA-Single Arm Large Area Telescope (SALAT) 30m
        Speaker: Gilles Claus (IPHC)
        Slides
    • 7:30 PM 9:30 PM
      Conference dinner 2h KLIPFEL - 6, avenue du Docteur, Krieg (67140 BARR (to be confirmed))

      KLIPFEL - 6, avenue du Docteur, Krieg

      67140 BARR (to be confirmed)

    • 9:00 AM 10:30 AM
      Round table on synergies between the experiments
      Conveners: Joachim Stroth (Goethe-Universität) , Marc Winter (Institut Pluridisciplinaire Hubert Curien (IPHC)) , Michael Deveaux (University Frankfurt)
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 12:30 PM
      ULISI collaboration meeting
      Convener: Dr Johann Heuser (GSI)
      • 11:00 AM
        The Joint Research Activity “ULISI” of EU-FP7 HadronPhysics2 10m
        Speaker: Dr Johann Heuser (GSI)
        Slides
      • 11:10 AM
        An innovative thin microstrip tracking detector system for large-area coverage 20m
        Speaker: Dr Johann Heuser (GSI)
        Slides
      • 11:30 AM
        A thin fast hybrid pixel detector system for tracking in high particle densities 20m
        Speaker: Angelo Rivetti
        Slides
      • 11:50 AM
        An ultra-thin monolithic pixel detector system for decay vertex identification 20m
        Speaker: Jerome Baudot
        Slides
      • 12:10 PM
        Discussion, Completion of work in HadronPhysics3 Joint Research Activity “ULISINT” 20m
        Speaker: Dr Johann Heuser (GSI)
        Slides
    • 12:30 PM 2:30 PM
      Lunch 2h Dining Room

      Dining Room

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
    • 2:30 PM 4:00 PM
      CBM-MVD Collaboration meeting Salle Tilleul

      Salle Tilleul

      Mont Sainte Odile

      Hôtel du Mont Sainte Odile, 67530 OTTROTT, France
    • 4:00 PM 4:30 PM
      Coffee break 30m